Alert archive / Wyoming / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 46, NWS Riverton, WY

August 15, 2011Sublette County, Wyoming

NWS Riverton, WY issued this severe thunderstorm warning at Aug 15, 2011, 4:11 PM MDT for Sublette County, Wyoming. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 15, 2011, 4:11 PM MDT (22:11 UTC)
Expired
Aug 15, 2011, 5:00 PM MDT
In force
49 min
Issued by
NWS Riverton, WY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Sublette County, WY

The radar

The Riverton/Lander radar (KRIW), 119 km from the middle of the area, began a volume at 22:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Riverton, WY (KRIW), launched 12:00Z, 10.2 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 12:00Z on 2011-08-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 12:00Z on 2011-08-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -25 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3743 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
-25 m²/s²
0-3 km storm-relative helicity
-28 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

517 
WUUS55 KRIW 152211
SVRRIW
WYC035-152300-
/O.NEW.KRIW.SV.W.0046.110815T2211Z-110815T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RIVERTON WY
411 PM MDT MON AUG 15 2011

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL SUBLETTE COUNTY IN WEST CENTRAL WYOMING...

* UNTIL 500 PM MDT

* AT 407 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 9 MILES
  SOUTH OF MERNA...OR 23 MILES NORTHWEST OF BIG PINEY...AND MOVING
  EAST AT 45 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  DANIEL AND HWY JCT 189 AND 191 AROUND 425 PM MDT.
  HWY JCT 191 AND 352 AND CORA AROUND 435 PM MDT.
  PINEDALE AROUND 440 PM MDT.
  FREMONT LAKE AROUND 445 PM MDT.
  HALF MOON LAKE...WHITE PINE SKI AREA AND BOULDER LAKE AROUND 450 PM
  MDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE STATE
HWY 354...U.S. HWY 189 MILE MARKER 130...U.S. HWY 191 MILE MARKER 110
AND U.S. HWY 191 MILE MARKER 100.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN RIVERTON.

&&

REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.

LAT...LON 4309 10963 4266 10945 4266 11040 4293 11048
TIME...MOT...LOC 2211Z 259DEG 40KT 4283 11031
WIND...HAIL 60MPH 1.00IN

$$

SKRBAC
3 follow-up statements
012 
WWUS55 KRIW 152230
SVSRIW

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
430 PM MDT MON AUG 15 2011

WYC035-152300-
/O.CON.KRIW.SV.W.0046.000000T0000Z-110815T2300Z/
SUBLETTE WY-
430 PM MDT MON AUG 15 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
SUBLETTE COUNTY UNTIL 500 PM MDT...

AT 426 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR HWY
JCT 189 AND 191...OR 12 MILES WEST OF PINEDALE...MOVING EAST AT 45
MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  CORA AND HWY JCT 191 AND 352 AROUND 435 PM MDT.
  PINEDALE AROUND 440 PM MDT.
  FREMONT LAKE AND WILLOW LAKE AROUND 445 PM MDT.
  WHITE PINE SKI AREA AND HALF MOON LAKE AROUND 450 PM MDT.

OTHER LOCATIONS IMPACTED BY THE SEVERE THUNDERSTORM INCLUDE U.S. HWY
191 MILE MARKER 100.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN RIVERTON.

&&

REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.

LAT...LON 4269 11013 4298 11022 4309 10964 4307 10962
      4287 10954
TIME...MOT...LOC 2230Z 255DEG 39KT 4290 11005
WIND...HAIL 60MPH 1.00IN

$$

SKRBAC
166 
WWUS55 KRIW 152244
SVSRIW

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
444 PM MDT MON AUG 15 2011

WYC035-152300-
/O.CON.KRIW.SV.W.0046.000000T0000Z-110815T2300Z/
SUBLETTE WY-
444 PM MDT MON AUG 15 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
SUBLETTE COUNTY UNTIL 500 PM MDT...

AT 439 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
CORA...OR 9 MILES NORTHWEST OF PINEDALE...MOVING NORTHEAST AT 40 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  WILLOW LAKE AROUND 450 PM MDT.
  WHITE PINE SKI AREA AROUND 455 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN RIVERTON.

&&

REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.

LAT...LON 4286 10999 4301 11009 4309 10964 4307 10962
      4299 10959
TIME...MOT...LOC 2244Z 245DEG 36KT 4298 10993
WIND...HAIL 60MPH 1.00IN

$$

SKRBAC
188 
WWUS55 KRIW 152255
SVSRIW

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
455 PM MDT MON AUG 15 2011

WYC035-152305-
/O.EXP.KRIW.SV.W.0046.000000T0000Z-110815T2300Z/
SUBLETTE WY-
455 PM MDT MON AUG 15 2011

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL SUBLETTE COUNTY WILL
EXPIRE AT 500 PM MDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER HAIL UP TO PENNY SIZE IS STILL POSSIBLE WITH THIS 
THUNDERSTORM.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN RIVERTON.

REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.

LAT...LON 4286 10999 4301 11009 4309 10964 4307 10962
      4299 10959
TIME...MOT...LOC 2255Z 245DEG 36KT 4303 10977

$$

SKRBAC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Riverton, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 15, 1:57 PM MDT, 2 hours 14 minutes earlier.

Area forecast discussion, Aug 15, 1:57 PM MDT, 2 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RIVERTON WY
157 PM MDT MON AUG 15 2011

SHORT TERM...TONIGHT THROUGH THURSDAY
THUNDERSTORMS DEVELOPING RAPIDLY ACROSS THE AREA EARLY THIS
AFTERNOON AS EXPECTED. QUITE A FEW STORMS DEVELOPING ALONG OUR
MOISTURE PLUME IN THE NORTHWEST WHERE WIDESPREAD ASCENT HAS BEEN
OCCURRING WITH APPROACHING SHORTWAVE. ANOTHER AREA THAT IS JUST
STARTING TO GET GOING IS OVER NORTHEAST UTAH AND FAR SOUTHWEST
WYOMING WHERE HIGHER PW...PRECIPITABLE WATER...AIR IS SITUATED.
THIS MOISTURE COULD GET ACTED ON BY THE NEXT APPROACHING SPEED MAX
PUTTING SOUTHWEST WYOMING IN THE RIGHT ENTRANCE REGION IN THE NEXT
3-6 HOURS. IT'S OBVIOUS THAT THE NORTHWEST STILL HAS SOME RIGHT
FRONT QUAD INFLUENCE AS WE'RE GETTING SOME TRAPPED MOUNTAIN WAVES
SHOWING UP ON SATELLITE. I THINK THIS AREA WILL LIFT NORTHEAST AND
BE REPLACED BY MORE NEUTRAL TO RIGHT ENTRANCE REGION LATER THIS
AFTERNOON AND INTO THE EVENING...ESPECIALLY THE SOUTH HALF.
FRONTAL SYSTEM MOVES THROUGH TONIGHT INTO THURSDAY MORNING AND
STALLS OUT OVER THE EASTERN ZONES. NOT SURE WE'LL HAVE ENOUGH
MOISTURE AND HEATING BEHIND THIS FRONTAL BOUNDARY ON TUESDAY IN
AND NEAR NATRONA COUNTY TO FIRE STORMS BUT MODIFIED CASPER
SOUNDING IS STILL GENERATING SOME CAPE SO I'LL LEAVE THE ISOLATED
SHOWERS AND THUNDERSTORMS ACROSS THIS AREA THROUGH THE DAY.
WEDNESDAY AND THURSDAY LOOKS DRY WITH JUST THE SLIGHTEST CHANCE OF
A FEW MOUNTAIN STORMS. WILL LEAVE DRY FORECAST FOR NOW. WEDNESDAY
MORNING COULD BE QUITE COOL BEHIND THIS SYSTEM SIMILAR TO A FEW
MORNINGS AGO. LOWERED TEMPERATURES A FEW MORE DEGREES TO
ACCOMMODATE THIS POSSIBILITY.

LONG TERM...THURSDAY NIGHT THROUGH MONDAY
NEARLY ZONAL AND GENERALLY DRY FLOW EXPECTED ACROSS THE CWA THROUGH
SATURDAY MORNING. THIS WILL RESULT IN GENERALLY DRY
CONDITIONS...THOUGH SOME ISOLATED ACTIVITY WILL BE POSSIBLE ACROSS
SOUTHERN LINCOLN AND SOUTHWESTERN SWEETWATER COUNTIES FRIDAY
AFTERNOON...INFLUENCED BY A WEAK SHORTWAVE MOVING THROUGH THE AREA.

A WEAK PUSH OF MONSOONAL MOISTURE WILL BEGIN TO MOVE INTO THE AREA
BY SATURDAY AFTERNOON. THIS ADDED MOISTURE WILL COMBINE WITH WEAK
DYNAMICS OVER THE AREA TO CREATE ISOLATED SHOWERS AND THUNDERSTORMS
ACROSS MUCH OF WESTERN AND SOUTHERN WYOMING. HIGH PRESSURE WILL
BUILD INTO THE AREA EARLY SUNDAY MORNING WITH GENERALLY DRY
CONDITIONS EXPECTED. ANOTHER WEAK MONSOONAL PUSH MAY GENERATE A FEW
SHOWERS ACROSS SOUTHWESTERN WYOMING SUNDAY NIGHT...WITH DRY
CONDITIONS THEN EXPECTED THROUGH MONDAY.

TEMPERATURES AND HUMIDITY...SLIGHTLY COOLER TEMPERATURES AND
INCREASED DAYTIME HUMIDITY EXPECTED FOR FRIDAY AND SATURDAY. THE
REMAINDER OF THE FORECAST PERIOD WILL SEE TEMPERATURES RISING
SLIGHTLY...WITH DAYTIME HUMIDITY DECREASING BACK INTO THE LOW TEENS
BY SUNDAY.

AVIATION...
SCATTERED SHOWERS AND THUNDERSTORMS WILL IMPACT THE MAJORITY OF
CENTRAL AND WESTERN WYOMING THROUGH 06Z THIS EVENING WITH INCREASED
SURFACE WIND ANTICIPATED ALONG THE CORRIDOR BETWEEN KRKS AND KCPR
THROUGH 03Z THIS EVENING. THESE SHOWERS MAY BRING PERIODS OF MVFR
CONDITIONS TO AREA AIRPORTS TODAY...ALONG WITH GUSTY WIND TO 45 KTS.
SOME SHOWERS COULD BE STRONG...MAINLY ACROSS SOUTHERN WYOMING
BRINGING POTENTIALLY MVFR TO IFR CONDITIONS TO KRKS DUE TO HEAVY
RAIN. THE HEAVIER SHOWERS WILL END BY 06Z...WITH SOME LINGERING
ISOLATED ACTIVITY POSSIBLE THROUGH 12Z TUESDAY. ANOTHER DISTURBANCE
WILL BRING ISOLATED SHOWERS AND THUNDERSTORMS ACROSS SWEETWATER AND
NATRONA COUNTIES TUESDAY AFTERNOON...AND MAY IMPACT KRKS AND KCPR.
OTHERWISE...GENERALLY VFR CONDITIONS ANTICIPATED FOR TUESDAY.

FIRE WEATHER...
ACTIVE THUNDERSTORM DAY WILL CONTINUE INTO THE EVENING AS THEY
SPREAD NORTHEAST ACROSS MOST OF THE DISTRICT. STORMS WILL BE
WIDELY SCATTERED TO SCATTERED WITH THE POTENTIAL FOR STRONG
WIND GUSTS OF 45 TO 55 MPH ALONG WITH SOME STORMS PRODUCING
FREQUENT LIGHTNING...SMALL HAIL OR EVEN BRIEF HEAVY RAIN. A WEAK
COLD FRONT WILL PASS THROUGH THE AREA FROM THE NORTHWEST TONIGHT
INTO THURSDAY MORNING WITH ONLY ISOLATED SHOWERS AND THUNDERSTORMS
REMAINING ON TUESDAY IN THE EASTERN ZONES. WEDNESDAY AND THURSDAY
LOOKS DRY AND WARMER AGAIN WITH LOCALLY BREEZY CONDITIONS AND
INCREASING FIRE DANGER AGAIN WITH MIN RH'S IN THE TEENS TO LOWER
20S.

&&

.RIW WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SHORT TERM...SKRBAC
LONG TERM...BRANHAM
AVIATION...BRANHAM
FIRE WEATHER...SKRBAC
Hazardous weather outlook, Aug 15, 11:19 AM MDT, 4 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RIVERTON WY
1119 AM MDT MON AUG 15 2011

WYZ001>020-022>030-161200-
ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST-
BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS-
EAST SWEETWATER COUNTY-FLAMING GORGE-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS-
NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN-
NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS-
ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES-
SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN-
SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY-
TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN-
UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN-
WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST-
YELLOWSTONE NATIONAL PARK-
1119 AM MDT MON AUG 15 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING.

.DAY ONE...TODAY AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND
EVENING...WITH THE GREATEST COVERAGE OVER THE MOUNTAINS AND SOUTHWEST
PORTIONS OF THE STATE. THE PRIMARY THREAT WITH THESE STORMS WILL BE
FREQUENT LIGHTNING AND WIND GUSTS OF 45 TO 55 MPH. HOWEVER...A FEW
STRONGER STORMS WITH HAIL AND HEAVY RAIN ARE POSSIBLE ACROSS THE
SOUTHWEST.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

TUESDAY...ISOLATED THUNDERSTORMS EAST OF THE DIVIDE.

WEDNESDAY AND THURSDAY...WARM AND VERY DRY CONDITIONS...ALONG WITH
LOCALLY BREEZY WINDS...WILL INCREASE THE FIRE GROWTH POTENTIAL...
ESPECIALLY WHERE FUELS HAVE DRIED OUT.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER.

TEAM RIVERTON

In the hours before

Local storm report, Aug 15, 3:42 PM MDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RIVERTON WY
342 PM MDT MON AUG 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     HAIL             2 NW AFTON              42.75N 110.96W
08/15/2011  M1.00 INCH       LINCOLN            WY   TRAINED SPOTTER

&&

AR
Special weather statement, Aug 15, 3:43 PM MDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
343 PM MDT MON AUG 15 2011

WYZ002>006-152215-
ABSAROKA MOUNTAINS WY-CODY FOOTHILLS WY-NORTH BIG HORN BASIN
WY-SOUTHEAST BIG HORN BASIN WY-SOUTHWEST BIG HORN BASIN WY-
343 PM MDT MON AUG 15 2011

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHERN HOT SPRINGS
COUNTY IN CENTRAL WYOMING...AND EXTREME SOUTHWESTERN BIG HORN AND
EXTREME NORTHWESTERN WASHAKIE COUNTIES IN NORTH CENTRAL WYOMING...AND
SOUTHEASTERN PARK COUNTY IN NORTHWEST WYOMING UNTIL 415 PM MDT...

AT 336 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR PITCHFORK...OR 12 MILES WEST OF MEETEETSE...
MOVING NORTHEAST AT 35 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
MEETEETSE AND STATE HWY 120 MILE MARKER 50 AROUND 400 PM MDT.
STATE HWY 120 MILE MARKER 60 AROUND 405 PM MDT.

REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.

LAT...LON 4439 10868 4413 10849 4396 10914 4415 10927
TIME...MOT...LOC 2143Z 241DEG 29KT 4412 10904

LAVOIE
Special weather statement, Aug 15, 3:46 PM MDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
346 PM MDT MON AUG 15 2011

WYZ002-005>007-152215-
ABSAROKA MOUNTAINS WY-OWL CREEK AND BRIDGER MOUNTAINS WY-SOUTHEAST
BIG HORN BASIN WY-SOUTHWEST BIG HORN BASIN WY-
346 PM MDT MON AUG 15 2011

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN WASHAKIE AND CENTRAL HOT
SPRINGS COUNTIES UNTIL 415 PM MDT...

AT 342 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES NORTH OF ANCHOR DAM...OR 27 MILES SOUTH
OF MEETEETSE...MOVING NORTHEAST AT 35 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
UPPER COTTONWOOD CREEK RD AROUND 400 PM MDT.
LEGEND ROCK...GRASS CREEK AND HAMILTON DOME AROUND 405 PM MDT.
STATE HWY 171...STATE HWY 120 MILE MARKER 30...STATE HWY 431 MILE
MARKER 30 AND HWY JCT 431 AND 120 AROUND 410 PM MDT.
HWY JCT 171 AND 120...SAND DRAW RD AND STATE HWY 120 MILE MARKER 20
AROUND 415 PM MDT.

REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.

LAT...LON 4404 10845 4384 10830 4365 10887 4381 10899
TIME...MOT...LOC 2146Z 242DEG 30KT 4378 10881

LAVOIE
Local storm report, Aug 15, 3:56 PM MDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RIVERTON WY
356 PM MDT MON AUG 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     HAIL             2 N BEDFORD             42.93N 110.93W
08/15/2011  M0.75 INCH       LINCOLN            WY   TRAINED SPOTTER

&&

AR
Special weather statement, Aug 15, 3:57 PM MDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
357 PM MDT MON AUG 15 2011

WYZ019-030-152245-
EAST SWEETWATER COUNTY WY-GREEN MOUNTAINS AND RATTLESNAKE RANGE WY-
357 PM MDT MON AUG 15 2011

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN SWEETWATER COUNTY UNTIL
445 PM MDT...

AT 348 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES NORTH OF I80 EXIT 156...OR 19 MILES WEST
OF WAMSUTTER...MOVING NORTHEAST AT 35 MPH.

WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
CHAIN LAKES AROUND 440 PM MDT.

REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.

LAT...LON 4219 10782 4181 10752 4165 10832 4186 10853
TIME...MOT...LOC 2157Z 243DEG 29KT 4178 10824

LAVOIE
Special weather statement, Aug 15, 4:01 PM MDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
401 PM MDT MON AUG 15 2011

WYZ002-007-015>017-152230-
ABSAROKA MOUNTAINS WY-OWL CREEK AND BRIDGER MOUNTAINS WY-UPPER WIND
RIVER BASIN WY-WIND RIVER BASIN WY-WIND RIVER MOUNTAINS EAST WY-
401 PM MDT MON AUG 15 2011

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN HOT SPRINGS AND NORTHERN
FREMONT COUNTIES UNTIL 430 PM MDT...

AT 354 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 12 MILES NORTHEAST OF U.S. HWY 287/26 MILE MARKER
70...OR 18 MILES EAST OF DUBOIS...MOVING NORTHEAST AT 35 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
ANCHOR DAM AROUND 430 PM MDT.

REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.

LAT...LON 4390 10887 4351 10859 4325 10954 4345 10972
TIME...MOT...LOC 2201Z 244DEG 31KT 4358 10922

LAVOIE

The office that day

Everything else NWS Riverton, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 15, 12:53 PM MDTSpecial Weather StatementRIWPark37 min
Aug 15, 1:03 PM MDTSpecial Weather StatementRIWTeton27 min
Aug 15, 1:30 PM MDTSpecial Weather StatementRIWTeton30 min
Aug 15, 1:34 PM MDTSpecial Weather StatementRIWSublette26 min
Aug 15, 1:59 PM MDTSpecial Weather StatementRIWPark31 min
Aug 15, 2:01 PM MDTSpecial Weather StatementRIWSublette29 min
Aug 15, 2:05 PM MDTSpecial Weather StatementRIWSweetwater25 min
Aug 15, 2:13 PM MDTSpecial Weather StatementRIWPark32 min
Aug 15, 2:25 PM MDTSpecial Weather StatementRIWHot Springs35 min
Aug 15, 2:28 PM MDTSpecial Weather StatementRIW32 min
Aug 15, 2:29 PM MDTSpecial Weather StatementRIWSweetwater46 min
Aug 15, 2:33 PM MDTSpecial Weather StatementRIWPark27 min
Aug 15, 2:43 PM MDTSpecial Weather StatementRIW32 min
Aug 15, 2:50 PM MDTSpecial Weather StatementRIW25 min
Aug 15, 2:54 PM MDTSevere Thunderstorm WarningRIWLincoln, Sublette51 min
Aug 15, 3:03 PM MDTSpecial Weather StatementRIWFremont27 min
Aug 15, 3:07 PM MDTSpecial Weather StatementRIW23 min
Aug 15, 3:09 PM MDTSpecial Weather StatementRIWHot Springs36 min
Aug 15, 3:14 PM MDTSpecial Weather StatementRIWPark31 min
Aug 15, 3:17 PM MDTSpecial Weather StatementRIWTeton28 min
Aug 15, 3:19 PM MDTSpecial Weather StatementRIWHot Springs26 min
Aug 15, 3:22 PM MDTSpecial Weather StatementRIW38 min
Aug 15, 3:24 PM MDTSpecial Weather StatementRIW36 min
Aug 15, 3:33 PM MDTSevere Thunderstorm WarningRIWLincoln, Sublette42 min
Aug 15, 3:43 PM MDTSpecial Weather StatementRIW32 min
Aug 15, 3:43 PM MDTSevere Thunderstorm WarningRIWSublette47 min
Aug 15, 3:46 PM MDTSpecial Weather StatementRIWHot Springs29 min
Aug 15, 3:57 PM MDTSpecial Weather StatementRIW48 min
Aug 15, 4:01 PM MDTSpecial Weather StatementRIW29 min
Aug 15, 4:15 PM MDTSpecial Weather StatementRIWSweetwater45 min
Aug 15, 4:18 PM MDTSpecial Weather StatementRIWTeton42 min
Aug 15, 4:27 PM MDTSpecial Weather StatementRIWBig Horn33 min
Aug 15, 4:30 PM MDTSpecial Weather StatementRIW30 min
Aug 15, 4:34 PM MDTSpecial Weather StatementRIWSweetwater41 min
Aug 15, 4:35 PM MDTSpecial Weather StatementRIWHot Springs40 min
Aug 15, 4:41 PM MDTSpecial Weather StatementRIWSublette49 min
Aug 15, 4:46 PM MDTSpecial Weather StatementRIW44 min
Aug 15, 4:49 PM MDTSpecial Weather StatementRIW41 min
Aug 15, 5:09 PM MDTSpecial Weather StatementRIWFremont51 min
Aug 15, 5:10 PM MDTSpecial Weather StatementRIWWashakie35 min
Aug 15, 5:14 PM MDTSpecial Weather StatementRIWSweetwater31 min
Aug 15, 5:22 PM MDTSpecial Weather StatementRIWFremont38 min
Aug 15, 5:40 PM MDTSpecial Weather StatementRIW50 min
Aug 15, 5:44 PM MDTSpecial Weather StatementRIWFremont46 min
Aug 15, 5:54 PM MDTSpecial Weather StatementRIWHot Springs, Washakie51 min
Aug 15, 5:55 PM MDTSpecial Weather StatementRIWSweetwater50 min

Nearby

Severe Thunderstorm Warnings in Wyoming, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.